Free Delivery Over £30
Discreet Delivery Always
Regulated Pharmacy
  • Home
  • Combogesic Double Action Pain Relief - 16 Tablets
  • Combogesic Double Action Pain Relief - 16 Tablets
  • Combogesic Double Action Pain Relief - 16 Tablets
Combogesic Double Action Pain Relief 16 Tablets_30

Combogesic Double Action Pain Relief - 16 Tablets

Availability: In stock

£3.49 RRP £3.99
add to basket
in stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
 To Buy This Product You Must Answer the Below Questions

Pharmacy medicines are sold at the professional discretion of our pharmacist. Please answer the following questions accurately to allow our pharmacist to check that this product is suitable for the intended user(s). All information provided will be treated confidentially and will only be available to pharmacy staff processing your order.

Important: Our pharmacists only have access to the details you provide in this form. They don't have access to patient information provided online on previous occasions. If your previous responses are shown below, please check that your answers are still correct.

Pharmacy Badge

GPhC Registered Premises: 1103628 * Answer Required

* Answer Required
  • no-option-u.png
  • yes-option.png
  • radio-ticked-img.png
  • radio-un-ticked-img.png
  • radio-un-ticked-img.png
  • radio-un-ticked-img.png
  • radio-ticked-img.png
  • radio-un-ticked-img.png
  • radio-un-ticked-img.png
  • no-option.png
  • yes-option-u.png

  • I will fully read the PIL associated with this product.
  • I will inform my own GP of this purchase if appropriate.
  • All of the information provided is truthful and correct.
  • I agree to the terms and conditions on this website.

  • yes-option.png
  • no-option-u.png

* Required Fields

£3.49 RRP £3.99
Warning Maximum Product Quantity of 100

Combogesic Double Action Pain Relief - 16 Tablets

£3.49

What are Combogesic tablets?

Combogesic tablets combine the popular painkillers paracetamol and ibuprofen into one easy to take tablet. This helps to relieve your pain as effectively as possible without having to manage lots of different dosages.

 

When should I use this painkiller?

Combogesic can be used for temporary relief from pain caused by many different kinds of ailments. Some of the most common reasons that people use this product include:

  • Headaches
  • Migraines
  • Backache
  • Period pain
  • Dental pain
  • Muscular pain
  • Cold and flu symptoms
  • Sore throat
  • Fever

 

How will this product help to relieve my pain?

Combogesic tablets contain the active ingredients paracetamol and ibuprofen, which are both popular everyday painkillers. Paracetamol and ibuprofen can both help to reduce fever or high temperatures while relieving your pain. Ibuprofen is part of a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) which means that it can also help to reduce inflammation and swelling.

 

How to take Combogesic tablets

Take one or two Combogesic tablets every 6 hours, as required. Do not take more than 6 tablets in any 24-hour period. Take Combogesic with a full glass of water for best results.

 

Why do I need to answer questions to buy this product?

You do not need a prescription for Combogesic, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Combogesic not be used?

Combogesic is not suitable for use by children under the age of 18. Do not take this product if you are allergic to paracetamol, ibuprofen, aspirin, any other NSAID painkillers, or any of the other listed ingredients. Do not drink alcohol while you are taking these tablets, this can lead to liver damage. Do not take Combogesic if you:

  • Are or have previously bled from the rectum, have black sticky bowel movements, or bloody diarrhoea
  • Have a peptic ulcer or have had them before
  • Are taking any other medicines containing paracetamol or ibuprofen
  • Regularly drink large quantities of alcohol
  • Have severe heart failure, hepatic failure, or renal failure
  • Have cerebrovascular or other active bleeding
  • Have blood-formation disturbances, e.g. reduced number of platelets in your blood
  • During the last 3 months of pregnancy
  • Have heart problems
  • Have high blood pressure, diabetes, high cholesterol, or a family history of heart disease or stroke
  • You are a smoker
  • Have liver disease, kidney disease, hepatitis, or difficulty urinating
  • Are a heavy drinker or drug user
  • Have an infection
  • Plan to have surgery
  • Have other medical conditions indicated in the patient information leaflet

Combogesic can be affected if used at the same time as other medicines, please read the patient information leaflet carefully for a full list of medicines you should not take with this product.

 

Does this product have any side effects?

Like all medicines, Combogesic can have side effects, although not everyone will get them. These side effects include:

  • Vomiting blood or material that looks like coffee grounds
  • Bleeding from back passage, black sticky bowel movements, bloody diarrhoea
  • Swelling of face, lips, or tongue and/or difficulty swallowing or breathing
  • Asthma, wheezing, shortness of breath
  • Sudden or severe itching, skin rash, gives
  • Severe blisters and bleeding in the lips, eyes, nose, mouth, and genitals
  • Fever, feeling generally unwell, nausea, stomach ache, headache, stiff neck
  • Nausea or vomiting
  • Loss of appetite
  • Heartburn or pain in your upper stomach
  • Cramps, wind, constipation, or diarrhoea
  • Skin rashes
  • Headache
  • Dissiness
  • Sleeplessness
  • Change in mood, e.g. depression, confusion, nervousness
  • Severe pain or tenderness in the stomach
  • Eye problems, e.g. blurred vision, sore red eyes, itching
  • Signs of frequent or worrying infections, e.g. fever, severe chills, sore throat, mouth ulcers
  • Bleeding or bruising more easily than usual, reddish or purplish blotches on the skin
  • Signs of anaemia, e.g. tiredness, headaches, shortness of breath, looking pale
  • Yellowing of the skin and/or eyes (jaundice)
  • Unusual weight gain, swelling of ankles or legs
  • Tingling in hands and feet
  • Symptoms of sunburn, e.g. redness, itching, swelling, blistering
  • Severe or persistent headache
  • Fast or irregular heartbeat (palpitations)

If you experience these or any other side effects while using Combogesic, stop use and speak to your doctor or Chemist 4 U pharmacist right away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.